Not Having Menstruation After Taking Birth Control Pills?
I want to ask this 3 months, I am taking the first pill for my menstrual period, the first is that the menstrual period is smooth and the 2-3 has no menstruation, the second one I have had a test pack and the results are negative, then I drink again until the due date is still not menstruating, I consult a midwife I want to replace the injection, he said, I was waiting for the first menstrual period, then the injection, what’s the solution?
The use of birth control pills has several benefits, including as a contraceptive, which works to prevent ovulation. Another benefit of birth control pills is used in people who have menstrual cycle problems, where the birth control pills work to make menstruation more regular.
Birth control pills contain hormones that function to prevent ovulation. The use of birth control pills affects hormone levels, this is what causes you to still not have your period because of an adjustment or balancing of hormone levels. In some people, they can experience menstrual irregularities at the beginning of using birth control pills. We recommend that you continue using the pill first and observe the next month, if you still get menstrual problems that are not smooth, you should further consult an obstetrician to consider the use of birth control that you will choose, which is in accordance with your goals and needs.
Note a few things:
get enough rest avoid excessive stress regular exercise eat nutritious food avoid eating fatty foods avoid smoking, alcohol consumption, soft drinks read things related to the benefits of birth control pills, side effects of birth control pills
hopefully useful, thank you